# SDR ARWA20040903

- Difficulty date: September 27, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- Aircraft time: 88,172 hours, 29,103 cycles
- Engine: Pwa JT3D7
- Engine time: 56,644 hours, 19,665 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Part time: 56,644 hours, 19,665 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE VIBRATES AT 1.2 EPR ON THE GROUND AND IN FLIGHT. REMOVED AND REPLACED NR 2 ENGINE IN ACCORDANCE WITH ARROW AIR TASK CARD DC-8 UN-003.  OPERATIONAL CHECK SATISFACTORY.
